Selected papers from the Second IFIP Int'l Conference on Formal Methods for Open Object Based Distributed Systems, 1997

Bowman, H. and Derrick, J. and Brinksma, E. (2000) Selected papers from the Second IFIP Int'l Conference on Formal Methods for Open Object Based Distributed Systems, 1997. Ieee Transactions on Software Engineering, 26 (7). pp. 577-578. ISSN 0098-5589. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1109/TSE.2000.859528
Item Type: Article
Additional information: Editorial Material
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: P. Ogbuji
Date Deposited: 14 Apr 2009 18:58
Last Modified: 14 Apr 2009 18:58
Resource URI: http://kar.kent.ac.uk/id/eprint/16156 (The current URI for this page, for reference purposes)
  • Depositors only (login required):